I'm 15 and on Dianette for my skin which is poor at best. Now, I was going off to stay with family for a wedding, and of course, not wanting to have a period, I ran two packets back to back. About a week later I missed 3 pills and then carried on taking them as normal. It's been around another week, and I'm ridiculously bloated, ie can't even get jeans to do up which isn't normal for me, I've had continuous, stabbing cramps and sharp pains all through my lower abdomen, and I'm bleeding but not, if you understand what I mean. Sorry if this is graphic but it's a combination of really thick, almost black blood and clots and a kind of disgusting pink to brown discharge. This is so abnormal for me, and I'm going through packets of pads. Can someone give me a clue as to what is going on? Have I really screwed up this time?
I know it is common for women on birth control to run 2 packs back-to-back so that they miss a month, so it is strange that you're having those symptoms. I dont think missing 3 days would make that much of a problem either...
You should contact your doctor immediately and schedule an appointment ASAP! :(
Sounds terrible though.. I hope you start feeling better soon! :( good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.